Orbits of the automorphism group of a module over a principal ideal ringстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 1 апреля 2017 г.

Работа с статьей


[1] Garazha A. A. Orbits of the automorphism group of a module over a principal ideal ring // Moscow University Mathematics Bulletin. — 2016. — Vol. 71, no. 5. — P. 196–199. Orbits of the automorphism group of a finitely generated module over a principal ideal ring are described in terms of canonical representatives and by a complete system of invariants. For a primary module, a natural bijection to a sum of two Young diagrams is established for the set of orbits and the set of partitions of the Young diagram corresponding to the module, which allows us to calculate the number of orbits. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть